# SDR TWAA9806804

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Damaged
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND HOLE AT STATION 313 FORMER L9R.  MADE METAL REPAIR ON FORMER PER SRM 53-03, PAGE 5 FIG 4, FORMER STATION 313.  (M)
